| Model Number |
SRLP-190 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side intracapsular rupture confirmed via mri.Device remains implanted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, underweight.A microscopic analysis was performed which identify sharp edge and with non-penetrating nicks assessed as surgical impact opening.A dimension measurement in the shell was performed which identify the thickness within specification.Stress mark.Based on the device analysis the final assessment is: a sharp edge opening with non-penetrating nicks assessed as surgical impact.Non-penetrating nicks.Additional, changed, and/or corrected data: b5, b6, d6b, d9, h3, h6.